# SDR AUS20021079

- Difficulty date: September 24, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2840 · Fuel Indicating System
- Part: Light
- Location: Fuel Indicating
- Component: Fuel Indicating
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH AUXILIARY FUEL TRANSFER LIGHTS ILLUMINATED. RH LIGHTTHEN EXTINGUISHED LEAVING THE LH LIGHT STILL ILLUMINATED. THE RHLIGHT ILLUMINATED AGAIN LATER.
